Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Itchy acne after taking tetralysal

Premium Questions

doctor1 MD

Hello, I am a 30 year old female. I have been suffering from major acne problem from past 8 years ... of 60000 iu of vitamin d and after ten days I took one tablet of 1000 iu for two days... This made my skin ...

doctor1 MD

Hi I m 29 yrs old female with sjogrens syndrome. I m taking myfortic since July 2013. I never had acne except for blackheads in my life. But for the past month I have some bumps in my cheek area. I can ...

doctor1 MD

Hi i had acne problem only on my nose. A very good dermatologist suggested me to take CNN MR 100 and delsone m8. My problem got solved for a year miraculously. as the doctor told me after 20 tablets ...

doctor1 MD

to Occassionall hormonal cystic acne & scarring as well As having black heads & excess oil /thickening. I have ... that a lot of products irritate it. I can't take the contraceptive pill to regulate my skin, although ...

doctor1 MD

My 13 year old daughter has just been given Tetralysal capsules to take for her acne . As she is unable to swallow tablets or capsules of any kind our doctor said to break open the capsule and sprinkle ...

Public Forum Discussions

doctor1 MD

Hi, I am currently taking tetralysal for about a month now due to cyctic acne, It s working because ... tetralysal for two more weeks and after that i need to stop the medication. I am just scared that my acne ...

doctor1 MD

was gone. After two weeks of not taking the antibiotic, my acne came back and I m really worried about ...Hi,I m female, 28 y.o, 5 5 ht., 58 kgs. in wt. and suffering from mild acne for a year now,i have ...

doctor1 MD

Hi, I m 20 years old and I have been taking tetralysal lymecycline 300 for 8 months now!! (to eliminating my acne on my face and skin head) In the first 2 months I had been taking 1 capsule daily ...

doctor1 MD

itchy. I was perscribed some Tetralysal. I started taking them about 2 weeks ago BUT it feels like my ...Hello, I am a 30 year old male and since I can remember I have had some sort of acne on my face ...

doctor1 MD

i am 17 years old 5 foot 9 and weigh 8.5 stones hi, i am taking tetralysal 300 acne tablets and i ... tablets be dangerous and how long till i recover from acne. also i take duac cream gel ...

doctor1 MD

Hi, I m taking both Tetralysal and Yasmin for my acne. it has been 3 weeks and I am yet to see any improvements to my skin, in fact I have had a worse breakout where more spots are appearing than before ...

doctor1 MD

Hi i used to take tetralysal for my skin and it didnt help at all so i went on dianette pill to try .... Now i am taking nothing for my skin and i want to know if you think i should try tetralysal again ...

doctor1 MD

I m 24 and have suffered from acne since i was 12. I ve been taking tetralysal for a month now and my acne has got considerably worse. It s so bad i do not even want to leave the house to go to work ...

doctor1 MD

.....please advise. will Tetralysal pills do justice please advise i need help i can face the world with this acne ...I need help urgently. I had a terrible break out after i stoped using Triphasil contraceptives ...

doctor1 MD

female 21 no other health problemsexcept anaemia. ive been taking tetralysal for acne for about a year now and now that ive come off it the acnes come back even worse, especially on my nose ...

Mobile Questions and Answers

doctor1 MD

hi, Thank you for consulting with HCM, i understand your concern. Try using Retinol-A 0.025% or Clindac-A sloution 1% on the acne after washing your face thoroughly. Take azithral 250mg twice daily for a course of 5 days if acne is severe. Wash face 4-5 times per day and avoid oily/ junk / spicy food. drink atleast 4-5 litres of water per day. Hope this helps and will solve your acne issues.

doctor1 MD

Could be acne vulgaris.

doctor1 MD

Hello dear,welcome to healthcare magic forum. Tetralysal(lymecycline) can interfere with hormonal contraception.So it is recommended to have additional protection like condoms during the course. Hope you got cleared.Thank you.